Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest medicine for freqent stool

I am having Gastric ulcer and taking sompraze etc,but not cured.My stool is muddy type,not cleared at a time,i feel frequent tendency to go to pass stool and 5/6 times I am to go to toilet .kindly advise what medicines should I take for these troubles
Wed, 22 Jul 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

There can be various reasons for your abdominal problem. Sometimes it can be due to infection of stomach or intestine (enteritis or colitis). It may be associated with the type of food you are eating. Sometimes abnormal hormones, low hemoglobin, or even stress can cause such symptoms.

I feel that first of all try to focus on your diet. Avoid fatty and spicy food. Avoid taking too much tea or coffee. Consume at least 2-3 liters of fluid every day. Try to find out if any specific food item (like milk products) are increasing your symptoms. If yes avoid it. If the symptoms still persist, get some investigations done like complete blood count, TSH, FBS, LFT, stool routine, and ultrasound abdomen. This will help to make proper diagnoses and plan proper treatment. Till then you can continue sompraz.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Milinda Gupta, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Peptic ulcer


Suggest medicine for freqent stool

Hi, There can be various reasons for your abdominal problem. Sometimes it can be due to infection of stomach or intestine (enteritis or colitis). It may be associated with the type of food you are eating. Sometimes abnormal hormones, low hemoglobin, or even stress can cause such symptoms. I feel that first of all try to focus on your diet. Avoid fatty and spicy food. Avoid taking too much tea or coffee. Consume at least 2-3 liters of fluid every day. Try to find out if any specific food item (like milk products) are increasing your symptoms. If yes avoid it. If the symptoms still persist, get some investigations done like complete blood count, TSH, FBS, LFT, stool routine, and ultrasound abdomen. This will help to make proper diagnoses and plan proper treatment. Till then you can continue sompraz. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Milinda Gupta, Internal Medicine Specialist